Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 1, NWS Amarillo, TX

March 11, 2006Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas

NWS Amarillo, TX issued this wind advisory at Mar 11, 2006, 2:38 PM CST for Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas. It took effect at Mar 12, 2006, 3:41 AM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2006, 2:38 PM CST (20:38 UTC)
In effect from
Mar 12, 2006, 3:41 AM CST
Expired
Mar 12, 2006, 8:00 PM CST
In force
16 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2006-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2006-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -255 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2534 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
-255 m²/s²
0-3 km storm-relative helicity
-107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KAMA 112038
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
238 PM CST SAT MAR 11 2006

...MORE WIND EXPECTED SUNDAY...

.A SURFACE LOW PRESSURE CENTER OVER SOUTHEAST COLORADO WILL MOVE INTO
SOUTHERN KANSAS ON SUNDAY. AN AREA OF HIGHER WINDS IN THE UPPER-LEVEL
JET STREAM WILL MOVE ACROSS THE NORTHWEST TEXAS PANHANDLE AND WESTERN
OKLAHOMA PANHANDLE ON SUNDAY. THIS WILL CAUSE THE SURFACE LOW
PRESSURE CENTER TO INTENSIFY DURING THE DAY ON SUNDAY. THE RESULT
WILL BE STRONG SOUTHWESTERLY WINDS ACROSS THE PANHANDLES...ESPECIALLY
ACROSS WESTERN AND CENTRAL SECTIONS. 

OKZ001-002-TXZ001>003-006>008-011>013-016>018-120445-
/O.NEW.KAMA.WI.Y.0001.060312T1500Z-060313T0200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS...
BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD...
CANYON...CLAUDE
238 PM CST SAT MAR 11 2006

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CST SUNDAY. 

SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 35 MPH...WITH GUSTS UP
TO 55 MPH...DURING THE LATE MORNING. THESE WINDS ARE EXPECTED TO
PERSIST THROUGH THE AFTERNOON. THE WINDS WILL CONTRIBUTE TO AN
EXTREMELY HIGH FIRE DANGER ACROSS THE PANHANDLES...AND WILL CAUSE
AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITY. WINDS WILL THEN
DIMINISH AROUND THE TIME OF SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES TODAY.  THESE WINDS WILL MAKE OPEN WATERS
OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY
TIP OR SWAMP SMALLER CRAFT.  FOR YOUR PERSONAL SAFETY...AVOID THE
OPEN WATERS.  STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS.

$$

JRC
3 follow-up statements
000 
WWUS74 KAMA 120809
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
209 AM CST SUN MAR 12 2006

...VERY WINDY CONDITIONS EXPECTED TODAY...

.A SURFACE LOW PRESSURE CENTER OVER SOUTHEAST COLORADO WILL MOVE
INTO SOUTHERN KANSAS TODAY. AN UPPER-LEVEL JET STREAK WILL MOVE
ACROSS THE AREA...CAUSING THE SURFACE LOW TO INTENSIFY BEFORE
GRADUALLY MOVING TO THE EAST LATE IN THE DAY. THE RESULT WILL BE
STRONG SOUTHWESTERLY WINDS ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES...ESPECIALLY ACROSS WESTERN AND CENTRAL SECTIONS.

OKZ001-002-TXZ001>003-006>008-011>013-016>018-121600-
/O.CON.KAMA.WI.Y.0001.060312T1500Z-060313T0200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS...
BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD...
CANYON...CLAUDE
209 AM CST SUN MAR 12 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
CST THIS EVENING. 

SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 35 MPH...WITH GUSTS
UP TO 50 MPH...DURING THE LATE MORNING. THESE WINDS ARE EXPECTED TO
PERSIST THROUGH THE AFTERNOON. THE WINDS WILL CONTRIBUTE TO AN
EXTREMELY HIGH FIRE DANGER ACROSS THE PANHANDLES...AND WILL CAUSE
AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES AT TIMES. WINDS
ARE EXPECTED TO DIMINISH AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES TODAY.  THESE WINDS WILL MAKE OPEN
WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH
WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT.  FOR YOUR PERSONAL
SAFETY...AVOID THE OPEN WATERS.  STAY CLOSE TO SHORE OR AROUND
PROTECTED AREAS.

$$

JOHNSON
000 
WWUS74 KAMA 120941
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
341 AM CST SUN MAR 12 2006

...VERY WINDY CONDITIONS EXPECTED TODAY...

.A SURFACE LOW PRESSURE CENTER OVER SOUTHEAST COLORADO WILL CONTINUE
TO STRENTHEN TODAY AS AN UPPER-LEVEL JET STREAK MOVES ACROSS THE
AREA. THIS SURFACE LOW WILL MOVE TO THE EAST ACROSS KANSAS DURING THE
DAY...PROVIDING STRONG SOUTHWEST WINDS THROUGH EARLY THIS EVENING
ACROSS THE OKLAHOMA AND TEXAS PANHANDLES.

OKZ003-TXZ004-005-009-010-014-121800-
/O.EXA.KAMA.WI.Y.0001.060312T1500Z-060313T0200Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...MIAMI...CANADIAN...PAMPA
341 AM CST SUN MAR 12 2006

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST
THIS EVENING. 

SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 35 MPH...WITH GUSTS
UP TO 50 MPH...BY LATE MORNING. THESE STRONG WINDS ARE EXPECTED TO
PERSIST THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. THE
WINDS WILL CONTRIBUTE TO AN EXTREMELY HIGH FIRE DANGER ACROSS THE
PANHANDLES...AND WILL CAUSE AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES AT TIMES. WINDS ARE EXPECTED TO DIMINISH JUST AFTER
SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES TODAY.  THESE WINDS WILL MAKE OPEN
WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH
WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT.  FOR YOUR PERSONAL
SAFETY...AVOID THE OPEN WATERS.  STAY CLOSE TO SHORE OR AROUND
PROTECTED AREAS.

$$

OKZ001-002-TXZ001>003-006>008-011>013-016>018-121800-
/O.CON.KAMA.WI.Y.0001.060312T1500Z-060313T0200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS...
BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD...
CANYON...CLAUDE
341 AM CST SUN MAR 12 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
CST THIS EVENING. 

SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 35 MPH...WITH GUSTS
UP TO 50 MPH...BY LATE MORNING. THESE STRONG WINDS ARE EXPECTED TO
PERSIST THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. THE
WINDS WILL CONTRIBUTE TO AN EXTREMELY HIGH FIRE DANGER ACROSS THE
PANHANDLES...AND WILL CAUSE AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES AT TIMES. WINDS ARE EXPECTED TO DIMINISH JUST AFTER
SUNSET. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES TODAY.  THESE WINDS WILL MAKE OPEN
WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH
WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT.  FOR YOUR PERSONAL
SAFETY...AVOID THE OPEN WATERS.  STAY CLOSE TO SHORE OR AROUND
PROTECTED AREAS.

$$

JOHNSON
000 
WWUS74 KAMA 121703
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1103 AM CST SUN MAR 12 2006

...VERY WINDY CONDITIONS EXPECTED TODAY...

.A SURFACE LOW PRESSURE CENTER OVER WESTERN KANSAS WILL
CONTINUE TO STRENTHEN TODAY AS AN UPPER-LEVEL JET STREAK MOVES
ACROSS THE AREA. THIS SURFACE LOW WILL MOVE TO THE NORTHEAST ACROSS
WESTERN KANSAS DURING THE DAY...PROVIDING STRONG SOUTHWEST WINDS
THROUGH EARLY THIS EVENING ACROSS THE OKLAHOMA AND TEXAS PANHANDLES.

TXZ015-019-020-130200-
/O.EXA.KAMA.WI.Y.0001.000000T0000Z-060313T0200Z/
WHEELER-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...SHAMROCK...WHEELER...CLARENDON...
WELLINGTON
1103 AM CST SUN MAR 12 2006

...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 35 MPH...WITH GUSTS
UP TO 50 MPH...TODAY. THESE STRONG WINDS ARE EXPECTED TO PERSIST
THROUGH THE LATE AFTERNOON AND INTO THE EARLY EVENING HOURS. THE
WINDS WILL CONTRIBUTE TO AN EXTREMELY HIGH FIRE DANGER ACROSS THE
PANHANDLES...AND WILL CAUSE AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES AT TIMES. WINDS ARE EXPECTED TO DIMINISH JUST AFTER
SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES TODAY.  THESE WINDS WILL MAKE OPEN
WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH
WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT.  FOR YOUR PERSONAL
SAFETY...AVOID THE OPEN WATERS.  STAY CLOSE TO SHORE OR AROUND
PROTECTED AREAS.

$$

OKZ001>003-TXZ001>014-016>018-130200-
/O.CON.KAMA.WI.Y.0001.000000T0000Z-060313T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...HEREFORD...CANYON...CLAUDE
1103 AM CST SUN MAR 12 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

SOUTHWESTERLY WINDS WILL INCREASE TO AROUND 35 MPH...WITH GUSTS
UP TO 55 MPH...TODAY. THESE STRONG WINDS ARE EXPECTED TO PERSIST THROUGH
THE AFTERNOON AND INTO THE EARLY EVENING HOURS. THE WINDS WILL
CONTRIBUTE TO AN EXTREMELY HIGH FIRE DANGER ACROSS THE
PANHANDLES...AND WILL CAUSE AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES AT TIMES. WINDS ARE EXPECTED TO DIMINISH JUST AFTER
SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES TODAY.  THESE WINDS WILL MAKE OPEN
WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH
WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT.  FOR YOUR PERSONAL
SAFETY...AVOID THE OPEN WATERS.  STAY CLOSE TO SHORE OR AROUND
PROTECTED AREAS.

$$

JRC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 11, 4:18 AM CST, 10 hours 20 minutes earlier.

Area forecast discussion, Mar 11, 4:18 AM CST, 10 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
418 AM CST SAT MAR 11 2006

.DISCUSSION...
FIRE DANGER WILL BE THE PRIMARY CONCERN EARLY IN THE SEVEN DAY
FORECAST. DRY SOUTHWEST FLOW WILL PREVAIL ACROSS THE PANHANDLES TODAY
THROUGH SUNDAY. LOW RELATIVE HUMIDITY AND STRONG WINDS WILL ELEVATE
THE FIRE DANGER FROM HIGH TO EXTREME. RED FLAG WARNING HAS BEEN
ISSUED FOR THE TEXAS PANHANDLE TODAY...AND FIRE WEATHER WATCH FOR THE
ENTIRE PANHANDLE REGION ON SUNDAY.

COLD FRONT IS STILL ON TRACK FOR AN EARLY MONDAY PASSAGE. COOLER
TEMPERATURES ARE EXPECTED MONDAY AND TUESDAY AS CANADIAN AIR DIVES
INTO THE SOUTHERN PLAINS.

SHALLOW MOISTURE ATTEMPTS TO ADVECT NORTHWARD ON TUESDAY AHEAD OF
THE NEXT COLD FRONT. UNFORTUNATELY...DRY SOUTHWEST FLOW WILL REEMERGE
AND MOISTURE IS SHUNTED EAST. HENCE...FIRE DANGER RETURNS TUESDAY AND
WEDNESDAY. CONDITIONS COULD APPROACH RED FLAG CRITERIA ON WEDNESDAY
BEFORE THE FRONT CLEARS THE AREA.

THE ENTRANCE OF CANADIAN AIR WILL BRING COOLER TEMPERATURES AGAIN. BY
THURSDAY NIGHT/FRIDAY...MOIST UPSLOPE FLOW SHOULD ENCOURAGE AN
INCREASE OF CLOUD COVER...PARTICULARLY FOR THE SOUTHEAST TEXAS
PANHANDLE. STILL NO STRONG INDICATOR FOR PRECIPITATION...SO KEPT
FORECAST DRY. SURFACE LOW DEVELOPS OVER THE SOUTHERN HIGH PLAINS ON
FRIDAY...AND SAME SONG AND DANCE APPEARS TO BE SHAPING THE FIRE
DANGER NEXT SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                68  39  65  29 /   0   0   0   0
BEAVER OK                  68  36  64  29 /   0   0   0   0
BOISE CITY OK              60  32  54  22 /   0   0   0   0
BORGER TX                  72  45  63  30 /   0   0   0   0
BOYS RANCH TX              69  40  64  29 /   0   0   0   0
CANYON TX                  69  38  68  29 /   0   0   0   0
CLARENDON TX               74  43  68  32 /   0   0   0   0
DALHART TX                 63  34  58  24 /   0   0   0   0
GUYMON OK                  62  39  59  27 /   0   0   0   0
HEREFORD TX                67  39  65  28 /   0   0   0   0
LIPSCOMB TX                72  40  64  29 /   0   0   0   0
PAMPA TX                   71  44  61  29 /   0   0   0   0
SHAMROCK TX                78  44  69  33 /   0   0   0   0
WELLINGTON TX              78  45  71  36 /   0   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM 6 AM SUNDAY TO 8 PM SUNDAY FOR THE
     FOLLOWING ZONES: BEAVER...CIMARRON...AND TEXAS.

TX...FIRE WEATHER WATCH FROM 6 AM SUNDAY TO 8 PM SUNDAY FOR THE
     FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
     HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
     OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
     WHEELER.

     RED FLAG WARNING FROM 10 AM SATURDAY TO 8 PM SATURDAY FOR THE
     FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
     HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
     OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
     WHEELER.

&&

24/08
Hazardous weather outlook, Mar 11, 1:00 PM CST, 1 hour 38 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CST SAT MAR 11 2006

OKZ001>003-TXZ001>020-121200-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CST SAT MAR 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

A RED FLAG WARNING FOR VERY HIGH FIRE DANGER IS IN EFFECT FOR THE
TEXAS PANHANDLE THROUGH 8 PM THIS EVENING DUE TO STRONG SOUTHWEST
WINDS...LOW RELATIVE HUMIDITIES AND DRY FUELS. HIGH FIRE DANGER WILL
ALSO CONTINUE FOR THE OKLAHOMA PANHANDLE THROUGH THIS EVENING WITH
CONDITIONS EXPECTED TO REMAIN JUST BELOW RED FLAG CRITERIA. ALSO...
CAUTION IS ADVISED ON AREAS LAKES TODAY AND EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY...

WINDY CONDITIONS ARE EXPECTED ON SUNDAY...CREATING EXTREMELY HIGH
FIRE DANGER. FIRE DANGER WILL INCREASE AGAIN ON WEDNESDAY AS WELL.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...LOCAL
AUTHORITIES AND EMERGENCY MANAGEMENT OFFICIALS SHOULD MONITOR
THE LATEST WEATHER INFORMATION AND FORECASTS...AS THE THREAT OF
CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THROUGH THE WEEKEND.

COCKRELL

Nearby

Wind Advisories in Texas, 2006Wind Advisories in Oklahoma, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.